# SDR 2007UALA04121

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 26,594 hours, 7,138 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L MID SLIDE GROUND ILLUM LT INOPERATIVE.  RELAMPED.
